Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Fever, headache post treatment for walking pneumonia with antibiotics. Is it recurrent?

My daughter was diagnosed with walking pneumonia 2 weeks ago. She was placed on antibiotics , and was feeling better within 36 hours. She missed about 2 1/2 days of her antibiotics in the middle, but then we finished them up. Now she has come down with fever and headache (the same symptoms as before; she never had a cough ) again. Does she need to see her pediatrician? Is this recurrent, or do you think the walking pneumonia could have been misdiagnosed?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
The diagnosis was correct and that was only for 14 days and you had completed the full treatment and patient ( your daughter ) responded very well to this treatment.
So there is no chances of relapse, if patient don't get infection again by same bacteria.
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor